Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A stochastic delay financial model

Author: George Stoica
Journal: Proc. Amer. Math. Soc. 133 (2005), 1837-1841
MSC (2000): Primary 91B28; Secondary 91B26
Published electronically: December 20, 2004
MathSciNet review: 2120285
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the logarithmic utility of an insider when the financial market is modelled by a stochastic delay equation. Although the market does not allow free lunches and is complete, the insider can draw more from his wealth than the regular trader. We also offer an alternative to the anticipating delayed Black-Scholes formula, by proving stability of European call option prices when the delay coefficients approach the nondelayed ones.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 91B28, 91B26

Retrieve articles in all journals with MSC (2000): 91B28, 91B26

Additional Information

George Stoica
Affiliation: Department of Mathematical Sciences, University of New Brunswick, P.O. Box 5050, Saint John, New Brunswick, Canada E2L 4L5

Keywords: Stochastic delay equation, maximal logarithmic utility, insider, no-arbitrage, complete market
Received by editor(s): January 8, 2004
Received by editor(s) in revised form: February 20, 2004
Published electronically: December 20, 2004
Additional Notes: The first author was supported in part by NSERC Canada Grant #249730
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society